Removing point singularities of Riemannian manifolds

Deane Yang, PD Smith

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)203-219
JournalTransactions of the American Mathematical Society
Volume333
StatePublished - 1992

Cite this

Removing point singularities of Riemannian manifolds. / Yang, Deane; Smith, PD.

In: Transactions of the American Mathematical Society, Vol. 333, 1992, p. 203-219.

Research output: Contribution to journalArticle

@article{bef07225a4de4092aed323013d4f37e6,
title = "Removing point singularities of Riemannian manifolds",
author = "Deane Yang and PD Smith",
year = "1992",
language = "English (US)",
volume = "333",
pages = "203--219",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Removing point singularities of Riemannian manifolds

AU - Yang, Deane

AU - Smith, PD

PY - 1992

Y1 - 1992

M3 - Article

VL - 333

SP - 203

EP - 219

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -